Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2022, 4:58 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2022, 4:58 PM CDT (21:58 UTC)
- Expired
- May 2, 2022, 5:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 5:16 PM CDT | TSTM WND DMG | 2 E Howe, OK | STRONG THUNDERSTORM WIND SNAPPED LARGE TREE LIMBS. |
| May 2, 5:27 PM CDT | TORNADO | Monroe, OK | EMERGENCY MANAGEMENT REPORTED TREES DOWN ACROSS ROADS AND HOUSES DAMAGED IN AND AROUND MONROE. RADAR CONFIRMED. TIME ESTIMATED BY RADAR. |
| May 2, 5:37 PM CDT | HAIL 1.75 | Hartford, AR | SPOTTERS REPORTED GOLF BALL HAIL IN WEST HARTFORD. |
| May 2, 5:54 PM CDT | TSTM WND DMG | 2 Ene Patterson, AR | STRONG THUNDERSTORM WIND SNAPPED LARGE TREE LIMBS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2504 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
198
WUUS54 KTSA 022158
SVRTSA
ARC131-OKC079-022245-
/O.NEW.KTSA.SV.W.0101.220502T2158Z-220502T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
458 PM CDT Mon May 2 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Sebastian County in west central Arkansas...
East central Le Flore County in southeastern Oklahoma...
* Until 545 PM CDT.
* At 458 PM CDT, a severe thunderstorm was located over Wister,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Poteau...
Heavener... Wister...
Hackett... Howe...
Hartford... Huntington...
Bonanza... Midland...
Cameron... Heavener Runestone State Park...
Lake Wister State Park... Excelsior...
Jenny Lind... Rock Island...
Patterson... Arkola...
Witcherville... Dayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3506 9425 3506 9423 3497 9424 3495 9429
3496 9433 3495 9434 3496 9437 3494 9439
3495 9441 3493 9443 3493 9445 3489 9445
3483 9474 3499 9486 3529 9435 3509 9418
TIME...MOT...LOC 2158Z 240DEG 35KT 3496 9471
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
503
WWUS54 KTSA 022213
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
513 PM CDT Mon May 2 2022
ARC131-OKC079-022245-
/O.CON.KTSA.SV.W.0101.000000T0000Z-220502T2245Z/
Sebastian AR-Le Flore OK-
513 PM CDT Mon May 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN SEBASTIAN AND EAST CENTRAL LE FLORE COUNTIES...
At 512 PM CDT, a severe thunderstorm was located near Poteau, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Poteau...
Heavener... Hackett...
Howe... Hartford...
Huntington... Bonanza...
Midland... Cameron...
Heavener Runestone State Park... Excelsior...
Jenny Lind... Rock Island...
Patterson... Arkola...
Witcherville... Dayton...
Rye Hill... Jenson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3506 9425 3506 9423 3497 9424 3495 9429
3496 9433 3495 9434 3496 9437 3494 9439
3495 9441 3493 9443 3493 9445 3489 9445
3488 9466 3505 9475 3529 9435 3509 9418
TIME...MOT...LOC 2212Z 242DEG 33KT 3500 9461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:24 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 2, 2:24 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 224 PM CDT Mon May 2 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (The rest of this afternoon ) Issued at 154 PM CDT Mon May 2 2022 Potential for significant severe weather will continue to increase over the next few hours across parts of northeast OK, generally US 75 to the west, and to a lesser degree for points east and southeast later this evening. Cool and stable boundary layer from overnight/morning showers and storms has held the warm front surge at bay somewhat, but robust airmass response has occurred over western OK and has commenced in parts of southeast OK where mid-upper 60s dew points have returned. Given the strength of low level flow and quality and depth of moisture to the south expect this to continue surging north over the next few hours. Eventual location of warm front will be key for sig severe threat. Meanwhile the dry line was located over far western OK and cold front was surging south. Some early development of convection has begun across NW OK in response near front/dry line intersection and this will likely become severe quickly. Initial supercell mode will be favored with CAMs maintaining a consistent signal of a 2-3 hour period of more discrete mode, with upscale growth around 00z as these storms approach eastern OK. These initial discrete storms should have the greater potential for significant tornadoes, however with a developing QLCS system encountering an increasingly unstable airmass with ample low level shear, the tornado threat will persist through much of NE OK into the evening along with potentially higher end damaging wind potential within bowing segments. Also, not to be overlooked, there remains at least some potential for storm development near the warm front across SE OK int WC AR over the next few hours, with instability and shear supportive of all modes of severe weather. Lower confidence in this occurring, but some CAM guidance along with 12z NAM makes this at least worth consideration. With a cold pool driven MCS expected to sweep south relatively quick, along with the faster movement of cold front later this evening, the threat of widespread heavy rainfall should be mitigated enough to leave the existing flash flood watch for tonight. Localized potential for excessive rainfall is possible though as at least transient rainfall rates of an inch or two per hour are likely. && .LONG TERM... (Tonight through Monday) Issued at 154 PM CDT Mon May 2 2022 Most of the storms will exit the area before 12z, with a more stable and cooler airmass spreading over the area Tuesday. This will be a short respite however as next upper system already moving across Pac NW this afternoon. Moisture transport will re- commence Tuesday night with at least scattered convection returning as warm front begins to lift back north. Warm sector expansion within sheared environment will again yield severe weather potential, possibly significant, though this will largely be determined by eventual warm frontal placement and timing of upper wave, which are still uncertain. Given another round of significant rainfall however, the flooding threat will likely be higher by this time and another flood watch will most surely be needed for Wed and Wed night. Storm chances linger into Thursday to some degree, with continuing spread in the mid range guidance lending more uncertainty. By Friday and Saturday mid level ridging should result in quiet period before another trough sets up to the west. Some storm chances will return by Sun/Mon as a result with temperatures on the warm side. && .AVIATION... (18Z TAFS) Issued at 1254 PM CDT Mon May 2 2022 Varying ceilings between IFR to VFR across the CWA look to be come mainly MVFR for a period this afternoon as a warm front lifts northward through the region. By mid/late afternoon into early this evening...VFR ceilings look to become common south of the warm front along with gusty southerly winds. Scattered showers and thunderstorms will remain possible mainly north of Interstate 40 through this afternoon. However...there continues to be a single for additional storm development near/south of the warm front this afternoon. Have held off mentioning this additional convection in the TAFs at this time due to coverage uncertainty. This evening into tonight...a cold front pushes southeast through the CWA with convection along/near the front. Gusty to strong winds and severe weather are possible with the frontal passage. Will continue tempo groups for timing of the convection. Behind the front...breezy westerly winds are forecast to become northwest to northerly with MVFR/IFR ceilings spreading back into the region. These conditions are forecast to continue to Tuesday morning...with mainly MVFR conditions toward the end of the TAF period. && .PRELIMINARY POINT TEMPS/POPS... TUL 48 67 53 73 / 80 0 20 80 FSM 56 71 58 74 / 100 10 20 60 MLC 50 67 56 77 / 100 10 20 70 BVO 46 66 50 71 / 70 0 20 80 FYV 52 68 52 73 / 100 10 20 60 BYV 52 65 51 68 / 100 10 20 50 MKO 49 66 54 72 / 100 0 20 70 MIO 49 64 49 70 / 80 0 20 70 F10 48 67 55 74 / 90 0 20 80 HHW 56 71 60 80 / 80 20 10 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Tuesday morning for OKZ058-063. AR...Flood Watch through Tuesday morning for ARZ001-002-010-011. && SHORT TERM...14 LONG TERM....14 AVIATION...20
Hazardous weather outlook, May 2, 1:30 PM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 130 PM CDT Mon May 2 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 130 PM CDT Mon May 2 2022 ...Severe Weather Threat Increases This Afternoon and Evening... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Primarily Northeast Oklahoma. ONSET...After 5 PM. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 2 PM. AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and far Northwest Arkansas. ONSET...This Evening. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and scattered thunderstorms will remain possible across the region this afternoon as a warm front lifts northward through the region. North of the front, a limited severe potential will be possible. While, south of the front, increasing instability will allow for any additional thunderstorm development to have the potential to become severe with all modes of severe weather possible. The greater potential for afternoon redevelopment looks to be across southeast Oklahoma into west central Arkansas. Focus will then turn toward north central Oklahoma and southern Kansas mid to late afternoon. Scattered supercells are likely to develop and track eastward with a risk of significant severe weather. The storms are likely to expand in coverage and become aligned along an advancing cold front by early evening. Early on these storms will pose a large hail and tornado threat and then transition to more of an increasing risk of damaging straight line winds as they spread southeastward with the cold front. The risk of severe weather will lessen after midnight as the front pushes into southeast Oklahoma and west central Arkansas. Locally heavy rainfall from this morning will allow any additional rainfall overnight to increase the risk of flash flooding. Far northeast Oklahoma and far northwest Arkansas appear most prone to the heaviest rainfall totals. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY THROUGH SUNDAY...High Wind Potential. EXTENDED DISCUSSION... Thunderstorm chances will diminish early Tuesday with the next storm system impacting the area on Wednesday. Storms will increase early Wednesday with a limited risk of severe weather. Conditions will become increasingly unstable and favorable for severe weather during the day Wednesday. Storms which initially develop west of the region Wednesday afternoon will spread eastward overnight with a risk of severe weather and flash flooding. Storm chances lessen on Thursday with dry weather expected over the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 2, 3:24 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
324 PM CDT Mon May 2 2022
ARZ019-OKZ069-072-022100-
Crawford AR-Adair OK-Sequoyah OK-
324 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of northwestern
Crawford, northeastern Sequoyah and southeastern Adair Counties
through 400 PM CDT...
At 324 PM CDT, Doppler radar indicated a strong thunderstorm over
Brushy, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Natural Dam... Brushy...
Lee Creek... Short...
Uniontown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3549 9471 3557 9475 3578 9450 3576 9449
3576 9442 3564 9429
TIME...MOT...LOC 2024Z 235DEG 39KT 3555 9470
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 3:40 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
340 PM CDT Mon May 2 2022
OKZ069-072-022115-
Adair OK-Sequoyah OK-
340 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of northeastern
Sequoyah and south central Adair Counties through 415 PM CDT...
At 339 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Sallisaw, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and dime to penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Sallisaw... Marble City...
Brushy Lake State Park... Brushy...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 300 and
306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3542 9487 3549 9495 3571 9471 3555 9447
TIME...MOT...LOC 2039Z 232DEG 34KT 3547 9488
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 4:08 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
408 PM CDT Mon May 2 2022
OKZ075-076-022145-
Latimer OK-Le Flore OK-
408 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of southeastern Latimer
and west central Le Flore Counties through 445 PM CDT...
At 408 PM CDT, Doppler radar indicated a strong thunderstorm near
Bengal, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Talihina... Fanshawe...
Talimena State Park... Lake Wister State Park...
Bengal... Summerfield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3470 9507 3482 9517 3505 9487 3488 9466
TIME...MOT...LOC 2108Z 235DEG 32KT 3480 9506
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 4:20 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 PM CDT Mon May 2 2022
ARZ010-019-OKZ069-022145-
Washington AR-Crawford AR-Adair OK-
420 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of northwestern
Crawford, southwestern Washington and southeastern Adair Counties
through 445 PM CDT...
At 419 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
north of Short, moving northeast at 40 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Strickler... Lee Creek...
Devils Den State Park... Blackburn...
Odell... Morrow...
This includes Interstate 49 between mile markers 39 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3576 9412 3563 9447 3564 9448 3564 9456
3571 9462 3592 9436
TIME...MOT...LOC 2119Z 235DEG 34KT 3567 9454
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHSpecial weather statement, May 2, 4:29 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
429 PM CDT Mon May 2 2022
ARZ029-OKZ072-074-076-022200-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
429 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of west central
Sebastian, southeastern Haskell, southeastern Sequoyah and northern
Le Flore Counties through 500 PM CDT...
At 429 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Bokoshe, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Pocola...
Muldrow... Roland...
Spiro... Arkoma...
Panama... Bonanza...
Mccurtain... Bokoshe...
Shady Point... Cowlington...
Scullyville... Braden...
Mill Creek... Rye Hill...
Cottonwood... Milton...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 317 and 325.
Interstate 540 between mile markers 13 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3502 9491 3516 9496 3548 9453 3525 9434
TIME...MOT...LOC 2129Z 233DEG 41KT 3515 9483
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 4:41 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
441 PM CDT Mon May 2 2022
ARZ029-OKZ076-022215-
Sebastian AR-Le Flore OK-
441 PM CDT Mon May 2 2022
...A strong thunderstorm will impact portions of southwestern
Sebastian and east central Le Flore Counties through 515 PM CDT...
At 441 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Lake Wister State Park, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Poteau... Heavener...
Wister... Hackett...
Howe... Hartford...
Cameron... Heavener Runestone State Park...
Lake Wister State Park... Rock Island...
Patterson... Jenson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3495 9435 3496 9437 3494 9439 3495 9441
3493 9443 3493 9445 3491 9445 3481 9474
3504 9486 3522 9441 3495 9434
TIME...MOT...LOC 2141Z 236DEG 39KT 3490 9480
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 2:53 AM CDT | Flood Watch | TSA | Benton, Carroll, Madison, Washington | 21 hr |
| May 2, 5:23 AM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 52 min |
| May 2, 4:20 PM CDT | Special Weather Statement | TSA | Crawford | 25 min |
| May 2, 5:23 PM CDT | Tornado Warning | TSA | Sebastian | 52 min |
| May 2, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 34 min |
| May 2, 6:44 PM CDT | Special Weather Statement | TSA | Logan | 46 min |
| May 2, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 34 min |
| May 2, 3:57 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 33 min |
| May 2, 4:02 AM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| May 2, 4:19 AM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| May 2, 4:47 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| May 2, 5:14 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 46 min |
| May 2, 5:51 AM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
| May 2, 8:21 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| May 2, 8:24 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 48 hr |
| May 2, 8:26 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 28 hr |
| May 2, 8:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 2, 3:09 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| May 2, 3:24 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| May 2, 3:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 2, 4:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| May 2, 4:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| May 2, 4:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| May 2, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| May 2, 6:00 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 45 min |
| May 2, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| May 2, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 49 min |
| May 2, 6:34 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 41 min |
| May 2, 6:50 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 24 min |
| May 2, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Pawnee, Rogers and 1 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2022Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.